Mathematical Research Letters

Volume 12 (2005)

Number 1

Birational characterization of products of curves of genus 2

Pages: 129 – 140

DOI: http://dx.doi.org/10.4310/MRL.2005.v12.n1.a12

Authors

Christopher D. Hacon (University of Utah)

Rita Pardini (Universitá di Pisa)

Abstract

Let $X$ be a variety of maximal Albanese dimension. In this paper we prove that if $\chi (\omega _X )=1$ then $q(X)\leq 2\dim X$ and if $q(X)=2\dim X$, then $X$ is birational to a product of curves of genus $2$.

Full Text (PDF format)